I have been taking 150mg of Zoloft for the past 8 years. For the past three years I have had very little energy or motivation. My sleep clock is screwed up something terrible (maybe 4 hours). Even if I sleep 12 hours, I don't feel any better. I am depressed that I feel this way. What can I take or do? I have had blood work done numerous times. Everything is normal. What can I do?
There are medications that can be added to the Zoloft since you are on the high end of dosage. Adding a second antidepressant such as Wellbutrin or an antidepressant enhancer like Abilify or an antidepressant/ sleep enhancer such as Seroquel might help. Discussing your symptoms with your doctor is your best bet. A good doc will help you sort this out.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2013 • 5 answers
Posted 17 Jun 2014 • 35 answers
Posted 14 Nov 2015 • 2 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 16 days ago • 2 answers